EconPapers    
Economics at your fingertips  
 

Jensen and Quadratic Functional Equations on Semigroups

Esteban A. Chávez () and Prasanna K. Sahoo ()
Additional contact information
Esteban A. Chávez: Duke University
Prasanna K. Sahoo: University of Louisville

Chapter Chapter 9 in Nonlinear Analysis, 2012, pp 127-145 from Springer

Abstract: Abstract Let S be a commutative semigroup, σ:S→S an endomorphism of order 2, G a 2-cancellative abelian group, and n a positive integer. One of the goals of this paper is to determine the general solutions of the functional equations f 1(x+y)+f 2(x+σy)=f 3(x) and also f 1(x+y)+f 2(x+σy)=f 3(x)+f 4(y) for all x,y∈S n , where f 1,f 2,f 3,f 4:S n →G are unknown functions. The results of this paper improve and generalize the earlier results due to Ebanks, Kannappan, and Sahoo (Can. Math. Bull. 35:321–327, 1992), and Bae and Park (J. Math. Anal. Appl. 326:1142–1148, 2007), and generalize the works of Sinopoulos (Aequ. Math. 59:255–261, 2000).

Keywords: Additive function; Biadditive function; Jensen equation; Quadratic function; Quadratic equation; Functional equation on semigroups; 39B52 (search for similar items in EconPapers)
Date: 2012
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-1-4614-3498-6_9

Ordering information: This item can be ordered from
http://www.springer.com/9781461434986

DOI: 10.1007/978-1-4614-3498-6_9

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-1-4614-3498-6_9